# SDR MWEA95488

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 4912110501
- Condition: Corroded
- Location: Rudder Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LOWER RUDDER DAMPER IDLER ARM MOUNT BRACKET HAD HEAVY CORROSION.  REPLACED BRACKET IAW MM 20-16-0.
